# SDR AALA202503238522

- Difficulty date: March 22, 2025
- Submitted: March 23, 2025
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 70,394 hours, 35,503 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: C247360013
- Part serial: H1497
- Condition: Faulted
- Location: Zone 700
- Part time: 61,891 hours, 33,094 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON INBOUND INTO DFW DUE TO A NOSE WHEEL STEERING FAILURE WHEN WE PUT THE GEAR DOWN ON APPROACH. FLIGHT CREW RECYCLED GEAR AND IT HAPPENED AGAIN. THE AIRCRAFT LANDED SAFELY AT DFW AND THE AIRCRAFT WAS TOWED TO THE GATE. MAINTENANCE FOUND NOSE WHEEL STEERING SERVO VALVE 6GC FAULTING. AND REPLACED IT PER AMM 32-51-51. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
